# SDR CALA2022092302442

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777
- Aircraft serial: 29859
- Aircraft time: 105,540 hours, 10,707 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 7437
- Condition: Inoperative
- Location: Dr L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DR EMER EXIT SIGN FOUND DIM TRANSFER REF NR HX WO.1097715 AND ORIGINATED BY EMP V907889. L4 DR EMER POWER PACK (M33407)AND CHARGER REPLACED AND L4 DOOR EXIT SIGN LIGHTING OP CHK RESULT NORMAL AS PER AMM 33-51-00 WORK ACCOMPLISHED BY MECHANIC V907889 INSPECTED BY V926996. IDT INSPECTED BY HX107723 ADD EMP:V907050
